Stopped using birth control and still no period

Stopped using birth control 1 month and 2 days ago, have had unprotected sex with the boyfriend and still no period. I have been peeing a lot more like every 20 mins it seems and my tummy feels funny and i have been kinda gassy. Im not sure what to think really. Cause for the 6 months i took birth control i never took them regularly. If i forgot to take them two days in a row i would start bleeding and i would remember to take them but now i have stopped completely taking them and no blood at all.

5 Replies

  • Sometimes when u stop the pill it can delay ur period for upto 6months as the pill can still be in ur system x

  • If you've had unprotected sex then I'd say take a pregnancy test. If you usually come on within two days of stopping the pill then you should come on straight away. If you aren't pregnant then it would be a good idea to track your ovulation to see if you're still ovulating. You could go to the doctors to ask about this. I would go to you gp anyway just to check things out. Its not normal for your period to not return after a month. I've had prostap and contraceptive patches for this last three weeks and this week I came on so it isn't normal to stop bleeding especially if you bleed when you haven't taken the pill for two days and now you've gone a whole month, just get it checked out. My thoughts are either pregnancy or ovulation has stopped, you'll just need some meds to boost it back to normal if it is that. Hope that helped :)

    Leya x

  • As leya said- check fora pregnancy, but also peeing every 20 minutes could be a symptom of having a UTI. They don't always cause burning pain when you pee, somtimes just the frequency of needing to go is the only significantly noticeable sign, so on the visit to the GP, do get that checked out too.

  • Went to the doctor and they said there is absolutely nothing wrong with me and thaIm not pregnant, but i feel like something is wrong. I feel bloated and like im 6 months prego. Guess ill just wait for my period to start.

  • I'm in a similar position as you. I stopped taking the pill in October last year, had 3 periods then nothing since January this year, so nearly 9 months and no period. I am definitely not pregnant, but consultant thinks that PCOS may possibly be the culprit as my ovaries are enlarged and my hormones are all over the place. Please go back to the doctors and get them to investigate! I've been battling with my GP since March to get me referred to Gynae which is quite frankly ridiculous. I've got an appointment next month do have a 10 day progesterone challenge to try and kick start my periods. Never thought I'd see the day where I'd miss having my period but it really scares me... I hope all the years of taking the pill hasn't ruined my fertility for good. Take care of yourself huni xxx